MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93713
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); No Code Available (3191)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of patients hip replacement after it had been implanted for 3 years.The ceramic of the liner was extremely worn and the neck had completely snapped off.The surgeon has asked if we can investigate to ensure that it was not a problem with the implant that caused this prosthetic failure.
 
Event or Problem Description
Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.The complaint was received into the company with the following comment: we revised this patients hip replacement on 14/8 after it had been implanted for 3 years.The ceramic of the liner was extremely worn and the neck had completely snapped off.The surgeon has asked if we can investigate to ensure that it was not a problem with the implant that caused this prosthetic failure.The case was at aintree hospital with the surgeon.The hospital are processing the implant to ensure it is clean and then are able to send it back to us, would you be able to let me know the process for completing this? no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot code(s) was not provided.Investigational inputs were requested as indicated per internal procedures for this failure mode, however no information was provided to depuy without the physical complaint sample(s) associated with this report, it was not possible to determine if the device(s) failed to meet specification(s) at the time it was released for distribution.The device(s) associated with this event were used in the treatment of the patient as prescribed by the presiding surgeon.From the event information received, it was not possible to determine the relationship of the device to the reported event.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative:.

Brand Name
CORAIL2 LAT COXA VARA SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10482533
Report Number1818910-2020-19253
Device Sequence Number1246043
Product Code KWA
UDI-Device Identifier10603295168904
UDI-Public10603295168904
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93713
Device Catalogue Number3L93713
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer10/27/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 36MM +5; EA DELTA CER INSERT 36IDX54OD; PINNACLE SECTOR II CUP 54 MM; DELTA CER HEAD 12/14 36MM +5; EA DELTA CER INSERT 36IDX54OD; PINNACLE SECTOR II CUP 54 MM
Outcome Attributed to Adverse Event Required Intervention;